MathSciNet Relay Station
MathSciNet bibliographic data
MR1287514 (95k:34075) 34D99 (34A37 92D25)
Liu, Xinzhi Stability results for impulsive differential systems with applications to population growth models. Dynam. Stability Systems 9 (1994), no. 2, 163–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement